2013, 20: 31-42. doi: 10.3934/era.2013.20.31

The structure theorems for Yetter-Drinfeld comodule algebras

1. 

Department of Mathematics and Information, Ludong University, Yantai, Shandong 264025, China

Received  September 2012 Revised  January 2013 Published  March 2013

In this paper, we first introduce the notion of a Yetter-Drinfeld comodule algebra and give examples. Then we give the structure theorems of Yetter-Drinfeld comodule algebras. That is, if $L$ is a Yetter-Drinfeld Hopf algebra and $A$ is a right $L$-Yetter-Drinfeld comodule algebra, then there exists an algebra isomorphism between $A$ and $A^{coL} \mathbin{\sharp} H$, where $A^{coL}$ is the coinvariant subalgebra of $A$.
Citation: Ling Jia. The structure theorems for Yetter-Drinfeld comodule algebras. Electronic Research Announcements, 2013, 20: 31-42. doi: 10.3934/era.2013.20.31
References:
[1]

L. B. Li and P. Zhang, Twisted Hopf algebras, Ringel-Hall algebras, and Green's categories,, J. Algebra, 231 (2000), 713. doi: 10.1006/jabr.2000.8362.

[2]

S. Montgomery, "Hopf Algebras and Their Actions on Rings,", CBMS Regional Conference Series in Mathematics, 82 (1993).

[3]

D. Radford, The structure of Hopf algebras with a projection,, J. Algebra, 92 (1985), 322. doi: 10.1016/0021-8693(85)90124-3.

[4]

Y. Doi, Hopf modules in Yetter-Drinfeld categories,, Comm. Algebra, 26 (1998), 3057. doi: 10.1080/00927879808826327.

[5]

P. Schauenburg, Hopf modules and Yetter-Drinfel'd modules,, J. Algebra, 169 (1994), 874.

[6]

Y. Sommerhäuser, "Yetter-Drinfeld Hopf Algebras over Groups of Prime Order,", Lecture Notes in Math, (1789).

show all references

References:
[1]

L. B. Li and P. Zhang, Twisted Hopf algebras, Ringel-Hall algebras, and Green's categories,, J. Algebra, 231 (2000), 713. doi: 10.1006/jabr.2000.8362.

[2]

S. Montgomery, "Hopf Algebras and Their Actions on Rings,", CBMS Regional Conference Series in Mathematics, 82 (1993).

[3]

D. Radford, The structure of Hopf algebras with a projection,, J. Algebra, 92 (1985), 322. doi: 10.1016/0021-8693(85)90124-3.

[4]

Y. Doi, Hopf modules in Yetter-Drinfeld categories,, Comm. Algebra, 26 (1998), 3057. doi: 10.1080/00927879808826327.

[5]

P. Schauenburg, Hopf modules and Yetter-Drinfel'd modules,, J. Algebra, 169 (1994), 874.

[6]

Y. Sommerhäuser, "Yetter-Drinfeld Hopf Algebras over Groups of Prime Order,", Lecture Notes in Math, (1789).

[1]

Hari Bercovici, Viorel Niţică. A Banach algebra version of the Livsic theorem. Discrete & Continuous Dynamical Systems - A, 1998, 4 (3) : 523-534. doi: 10.3934/dcds.1998.4.523

[2]

Pengmiao Hao, Xuechen Wang, Junjie Wei. Global Hopf bifurcation of a population model with stage structure and strong Allee effect. Discrete & Continuous Dynamical Systems - S, 2017, 10 (5) : 973-993. doi: 10.3934/dcdss.2017051

[3]

Jaume Llibre, Claudio Vidal. Hopf periodic orbits for a ratio--dependent predator--prey model with stage structure. Discrete & Continuous Dynamical Systems - B, 2016, 21 (6) : 1859-1867. doi: 10.3934/dcdsb.2016026

[4]

Yves Coudène. The Hopf argument. Journal of Modern Dynamics, 2007, 1 (1) : 147-153. doi: 10.3934/jmd.2007.1.147

[5]

Viktor Levandovskyy, Gerhard Pfister, Valery G. Romanovski. Evaluating cyclicity of cubic systems with algorithms of computational algebra. Communications on Pure & Applied Analysis, 2012, 11 (5) : 2023-2035. doi: 10.3934/cpaa.2012.11.2023

[6]

Chris Bernhardt. Vertex maps for trees: Algebra and periods of periodic orbits. Discrete & Continuous Dynamical Systems - A, 2006, 14 (3) : 399-408. doi: 10.3934/dcds.2006.14.399

[7]

Heinz-Jürgen Flad, Gohar Harutyunyan. Ellipticity of quantum mechanical Hamiltonians in the edge algebra. Conference Publications, 2011, 2011 (Special) : 420-429. doi: 10.3934/proc.2011.2011.420

[8]

Franz W. Kamber and Peter W. Michor. Completing Lie algebra actions to Lie group actions. Electronic Research Announcements, 2004, 10: 1-10.

[9]

Ryan T. Botts, Ale Jan Homburg, Todd R. Young. The Hopf bifurcation with bounded noise. Discrete & Continuous Dynamical Systems - A, 2012, 32 (8) : 2997-3007. doi: 10.3934/dcds.2012.32.2997

[10]

Matteo Franca, Russell Johnson, Victor Muñoz-Villarragut. On the nonautonomous Hopf bifurcation problem. Discrete & Continuous Dynamical Systems - S, 2016, 9 (4) : 1119-1148. doi: 10.3934/dcdss.2016045

[11]

John Guckenheimer, Hinke M. Osinga. The singular limit of a Hopf bifurcation. Discrete & Continuous Dynamical Systems - A, 2012, 32 (8) : 2805-2823. doi: 10.3934/dcds.2012.32.2805

[12]

José Gómez-Torrecillas, F. J. Lobillo, Gabriel Navarro. Convolutional codes with a matrix-algebra word-ambient. Advances in Mathematics of Communications, 2016, 10 (1) : 29-43. doi: 10.3934/amc.2016.10.29

[13]

H. Bercovici, V. Niţică. Cohomology of higher rank abelian Anosov actions for Banach algebra valued cocycles. Conference Publications, 2001, 2001 (Special) : 50-55. doi: 10.3934/proc.2001.2001.50

[14]

Oǧul Esen, Hasan Gümral. Geometry of plasma dynamics II: Lie algebra of Hamiltonian vector fields. Journal of Geometric Mechanics, 2012, 4 (3) : 239-269. doi: 10.3934/jgm.2012.4.239

[15]

A. S. Dzhumadil'daev. Jordan elements and Left-Center of a Free Leibniz algebra. Electronic Research Announcements, 2011, 18: 31-49. doi: 10.3934/era.2011.18.31

[16]

Navin Keswani. Homotopy invariance of relative eta-invariants and $C^*$-algebra $K$-theory. Electronic Research Announcements, 1998, 4: 18-26.

[17]

Giovanni De Matteis, Gianni Manno. Lie algebra symmetry analysis of the Helfrich and Willmore surface shape equations. Communications on Pure & Applied Analysis, 2014, 13 (1) : 453-481. doi: 10.3934/cpaa.2014.13.453

[18]

Dmitriy Yu. Volkov. The Hopf -- Hopf bifurcation with 2:1 resonance: Periodic solutions and invariant tori. Conference Publications, 2015, 2015 (special) : 1098-1104. doi: 10.3934/proc.2015.1098

[19]

Zvia Agur, L. Arakelyan, P. Daugulis, Y. Ginosar. Hopf point analysis for angiogenesis models. Discrete & Continuous Dynamical Systems - B, 2004, 4 (1) : 29-38. doi: 10.3934/dcdsb.2004.4.29

[20]

Hooton Edward, Balanov Zalman, Krawcewicz Wieslaw, Rachinskii Dmitrii. Sliding Hopf bifurcation in interval systems. Discrete & Continuous Dynamical Systems - A, 2017, 37 (7) : 3545-3566. doi: 10.3934/dcds.2017152

2016 Impact Factor: 0.483

Metrics

  • PDF downloads (2)
  • HTML views (0)
  • Cited by (0)

Other articles
by authors

[Back to Top]